# SDR 2006UALA00683

- Difficulty date: April 13, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB FWD UPPER ATTACH FITTING IS CORRODED & HAS TWO VISIBLE CRACK INDICATIONS AT 1 & 11 O'CLOCK POSITIONS AT BS 1096 & STAB STA 67.54.    CORROSION AND CRACKS WERE REMOVED AND NEW BUSHING FABRICATED AND INSTALLED PER AAR EA I06182.
